# SDR SWAA2024082218161

- Difficulty date: July 27, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF UPPER SURFACE FIBERS FRAYED<[01] RECEIVED; LOCATED MATERAL PN.4417A4400001CC-10 AD FABRICATED NEW FLOR PANEL 241DF. REF. DWG. 144A5810;[02] RECEIVED; LOCATED AND DRILLED BOARD PN.4417A4400001CC-10 AND FABRICATED NEW FLOOR PANEL 241DF. REF. SRM 51-40-05-0G-0 DWG. 144A5810;[03] VERIFIED STEP 2; CORRECTION OF STEP 1
